# SDR AALA202010209026

- Difficulty date: October 15, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,163 hours, 7,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367162900000
- Condition: Delaminated
- Location: Frames 47-47.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DELAMINATED AREA ON FLOOR PANEL 251PG MEASURING L=11 IN, W=4 IN.  REMOVED AND REPLACED FLOOR PANEL, REF A321 SRM 53-02-00-300-011 FIG.001 & IRM 9701 REV I.
